Article citationsMore>>

C. H. Liang, L. Li and H. Q. Zhai, “Asymptotic Closed Form for the Capacitance of an Arbitrarily Shaped Conducting Plate,” IEEE Proceedings of Microwave, antennas Propagation, Vol. 151, No. 3, 2004, pp. 217-220. doi:10.1049/ip-map:20040273

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top